# SDR AALA202403282862

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 18,479 hours, 8,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 00003710
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY EXIT SIGN BROKEN.**SUPPLEMENTAL REPORT FOR (AALA202403272862): REMOVED AND REPLACED AFT LEFT DOOR EMERGENCY LIGHT LENS COVER. PER AMM 33-51-01**(CLOSED).LEN
